| Model Number |
ONYXNG30038UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Chest Pain (1776); Thrombosis/Thrombus (4440); Insufficient Information (4580)
| Date of Event |
05/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Two onyx frontier coronary drug-eluting stents were implanted to treat a lesion with >90% stenosis in the left anterior descending (lad) artery and the right coronary (rca) artery.The devices were inspected, with no issues noted.It was reported that after 24 hours post-stent implantation, acute stent thrombosis occurred.It was detailed that the patient developed chest discomfort and cardiac arrest and was ultimately resuscitated with the placement of a non-medtronic heart pumps device.Repeat angiography revealed stent thrombosis in the lad that was treated successfully with balloon angioplasty and more aggressive post-dilatation.The right coronary stent also had small amounts of thrombus, which were treated with aspiration thrombectomy and post-dilatation.The patient was reported to be alive with no further injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: annex d code.Corrections: section b.2.Outcome attributed to adverse event.Section 7.8.Usage of device.Annex e codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.